Melola Discovery

← Melola Discovery

Open access Jurnal

Fixed Point Theorems for Pemetaan Nonexpansive, Nonspreading, and Hybrid Mappings in Hilbert Space.

International Journal of Transdisciplinary Knowledge · Vol. 2 No. 2 (2021) · pp. 15–29

DOI
10.31332/ijtk.v2i2.19
ISSN
2797-4251
Published
2021-12-31
Publisher
Institut Agama Islam Negeri Kendari
License
creativecommons.org/licenses/by-sa/4.0

Abstract

A Firmly nonexpansive mapping is a map which is closely related to equilibrium problems Nonexpansive, nonspreading, and hybrid mappings are nonlinear mappings in Hilbert spaces. In this paper, we show the existence of a fixed point of nonexpansive, nonspreading, and hybrid mappings in Hilbert space using The Banach limit.

Collaboration network of the authors

11 authors · 38 co-authorship links

Hover or tap a name to highlight its co-authors. Double-click to open the author's page.

  • Institut Agama Islam Negeri Kendari
  • Different organisations
  • Same organisation
  • Affiliation unknown
  • Thicker line = more joint articles · bigger circle = more articles
Show as table
Co-authorOrganisationJoint articles
Halistin HalistinInstitut Agama Islam Negeri Kendari3
Tandri PatihInstitut Agama Islam Negeri Kendari2
Muhammad Syarwa SangilaInstitut Agama Islam Negeri Kendari2
Amanda La HadiInstitut Agama Islam Negeri Kendari1
Herman HermanInstitut Agama Islam Negeri Kendari1
Haryati HaryatiInstitut Agama Islam Negeri Kendari1
La BoyInstitut Agama Islam Negeri Kendari1
Dedyerianto DedyeriantoInstitut Agama Islam Negeri Kendari1
Anisah AnisahInstitut Agama Islam Negeri Kendari1
Dyah Kumala NastitiInstitut Agama Islam Negeri Kendari1

Affiliations come from OpenAlex; journal OAI-PMH metadata carries none. Authors without an OpenAlex ID are matched by name, which can merge or split people.

This record comes from Crossref (what the publisher deposited), because the journal's own OAI-PMH endpoint could not be harvested.

Metadata source: Crossref API (cadangan, berdasarkan ISSN) https://api.crossref.org/journals/2797-4251/works, first harvested 29 Okt 2026, last seen 29 Okt 2026.
Metadata as oai_dc, converted from Crossref
<oai_dc:dc xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:oai_dc="http://www.openarchives.org/OAI/2.0/oai_dc/"><dc:title>Fixed Point Theorems for Pemetaan Nonexpansive, Nonspreading, and Hybrid Mappings in Hilbert Space.</dc:title><dc:creator>Riansyah, Firman</dc:creator><dc:description>&lt;jats:p&gt;A Firmly nonexpansive mapping is a map which is closely related to equilibrium problems Nonexpansive, nonspreading, and hybrid mappings are nonlinear mappings in Hilbert spaces. In this paper, we show the existence of a fixed point of nonexpansive, nonspreading, and hybrid mappings in Hilbert space using The Banach limit.&lt;/jats:p&gt;</dc:description><dc:publisher>Institut Agama Islam Negeri Kendari</dc:publisher><dc:date>2021-12-31</dc:date><dc:type>info:eu-repo/semantics/article</dc:type><dc:format>application/pdf</dc:format><dc:identifier>https://doi.org/10.31332/ijtk.v2i2.19</dc:identifier><dc:identifier>10.31332/ijtk.v2i2.19</dc:identifier><dc:source>International Journal of Transdisciplinary Knowledge; Vol 2 No 2 (2021); 15-29</dc:source><dc:source>2797-4251</dc:source><dc:relation>https://ijtk.iainkendari.ac.id/index.php/IJTK/article/download/19/16</dc:relation><dc:rights>https://creativecommons.org/licenses/by-sa/4.0</dc:rights></oai_dc:dc>